# SDR C2XA00TY003

- Difficulty date: February 20, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070002
- Condition: Smoke
- Location: Right
- Part time: 908 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION, THE RIGHT ENGINE WAS FOUND TO BE BLOWING SMOKE INTO THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 7271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
